# SDR SWAA2021122042007

- Difficulty date: November 9, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 67,505 hours, 40,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA INTERCOSTAL SUPPORT CRACKED @ LBL 45 BETWEEN STA 312 AND 328 MKD DOTB ; / [01] REMOVED INTERCOSTAL FLOOR SUPPORT AT FWD WET AREA;STA 312 TO STA 328 LBL 45''PER B 737-700 SRM 51-40-02-0G-0; [02] LOCATED AND DRILL NEW PART;PER B 737-700 SRM 51-10-02-0G-0; [03] VERIFIED STEP 1 AND 2. OK TO INSTALL NEW INTERCOSTAL FLOOR SUPPORT.; [04] UPDATED MEASUREMENTS.; [05] INSTALLED NEW INTERCOSTAL AT FWD WET AREA BETWEEN STA 312 AND STA 328 LBL45 PER B737-700 SRM 51-40-02-0G-0.; [06] VERIFIED STEP 5.
